# SDR AWXA200301009

- Difficulty date: September 2, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 51,784 hours, 36,982 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355604310
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT PHX EN ROUTE FOR TUS RT WING TO BODY LIGHT ILLUMINATED CONTINUOUSLY, FOLLOWED QRH PROCEDURES AND TURNED BACK TO PHX.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE STRUT DETECTOR ELEMENT (M488) IAW BMM 26-18-11 PG 401.  RAN ENGINE, APU AND RT AIR CONDITIONING PACK, OPERATIONAL CHECK WAS GOOD.
